MathSciNet Relay Station
MathSciNet bibliographic data
MR2346534 34K10
Dyki, A.; Jankowski, T. Boundary value problems for ordinary differential equations with deviated arguments. J. Optim. Theory Appl. 135 (2007), no. 2, 257–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement